Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Gabdullin Mikhail Rashidovich
(recent publications)
| by years | scientific publications | by types |


1. M. R. Gabdullin, V. V. Iudelevich, F. Luca, “Numbers of the form $kf(k)$”, Int. J. Number Theory, 2023 (to appear)

2. Mikhail R. Gabdullin, “Trigonometric series with noninteger harmonics”, J. Math. Anal. Appl., 508:1 (2022), 125792 , 11 pp., arXiv: 2102.05698  mathnet  crossref  mathscinet  scopus
3. Mikhail R. Gabdullin, “The Stochasticity Parameter of Quadratic Residues”, Int. Math. Res. Not. IMRN, 2022, 1–24 (Published online) , arXiv: 2010.04982  mathnet  crossref

4. Kevin Ford, Mikhail R. Gabdullin, “Sets whose differences avoid squares modulo $m$”, Proc. Amer. Math. Soc., 149 (2021), 3669–3682  mathnet  crossref  mathscinet  isi  scopus

5. M. R. Gabdullin, “Lower Bounds for the Wiener Norm in $\mathbb Z_p^d$”, Math. Notes, 107:4 (2020), 574–588  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
6. M. R. Gabdullin, “On the stochasticity parameter of quadratic residues”, Dokl. Math., 101:2 (2020), 93–95  mathnet  crossref  crossref  zmath  isi  elib  scopus
7. M. R. Gabdullin, S. V. Konyagin, “Stechkin’s works in number theory”, Chebyshevskii Sb., 21:4 (2020), 9–18  mathnet  crossref  mathscinet

8. M. R. Gabdullin, “Sets in $\mathbb{Z}_m$ whose difference sets avoid squares”, Sb. Math., 209:11 (2018), 1603–1610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
9. M. R. Gabdullin, “Estimates for character sums in finite fields of order $p^2$ and $p^3$”, Proc. Steklov Inst. Math., 303 (2018), 36–49  mathnet  crossref  crossref  mathscinet  mathscinet  mathscinet  zmath  isi  elib  scopus

10. M. R. Gabdullin, “On squares in special sets of finite fields”, Chebyshevskii Sb., 17:2 (2016), 56–63  mathnet  crossref  mathscinet  zmath  elib

11. M. R. Gabdullin, “On the Squares in the Set of Elements of a Finite Field with Constraints on the Coefficients of Its Basis Expansion”, Math. Notes, 101:2 (2017), 234–249  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus

12. M. R. Gabdullin, “On the Divergence of Fourier Series in the Spaces $\varphi(L)$ Containing $L$”, Math. Notes, 99:6 (2016), 861–869  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

13. M. R. Gabdullin, “On the divergence of trigonometric Fourier series in classes $\varphi(L)$ contained in $L$”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 81–87  mathnet  crossref  mathscinet  isi  elib  scopus

14. M. R. Gabdullin, “An estimate of the geometric mean of the derivative of a polynomial in terms of its uniform norm on a closed interval”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 4, 2012, 153–161  mathnet  elib


15. Prime avoiding numbers is a basis of order 2 , 20 pp., arXiv: 2209.03058

16. M. R. Gabdullin, Trigonometric polynomials with frequencies in the set of squares and divisors in a short interval, 2021 , 8 pp., arXiv: 2205.13611


17. Teoriya priblizhenii, funktsionalnyi analiz i prilozheniya, Sbornik statei. K 70-letiyu akademika Borisa Sergeevicha Kashina, Trudy MIAN, 319, ed. S. V. Konyagin, M. I. Dyachenko, V. N. Temlyakov, M. R. Gabdullin, K. S. Ryutin, MIAN, M., 2022 , 328 pp.  mathnet

18. Analiticheskaya i kombinatornaya teoriya chisel, Sbornik statei. K 130-letiyu so dnya rozhdeniya akademika Ivana Matveevicha Vinogradova, Trudy MIAN, 314, ed. D. V. Treschev, S. V. Konyagin, V. N. Chubarikov, M. A. Korolev, M. R. Gabdullin, MIAN, M., 2021 , 346 pp.  mathnet; arXiv: 2201.09287; ; (Published online);

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2023